Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2, Issue 2, Pages 187-208
http://dx.doi.org/10.1155/S0161171279000181

Translation planes of odd order and odd dimension

Department of Pure and Applied Mathematics, Washington State University, Pullman 99164, Washington, USA

Received 8 December 1978

Copyright © 1979 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

T. G. Ostrom, “Translation planes of odd order and odd dimension,” International Journal of Mathematics and Mathematical Sciences, vol. 2, no. 2, pp. 187-208, 1979. https://doi.org/10.1155/S0161171279000181.